Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Using Alex drops, have blurry vision, puffed eyes, no redness but a fuller feeling. Can I stop it?

I have been using Alrex drops 7 days and feel like i should stop . vision in Left eye more blurry and eyes puffy. I started with 2 drops per day and did 4 once and 3 once., I mainly used them in the Left eye and just a couple times in the right eye. My left eye is less red but has a full feeling and as I said vision blurry and just feels funny. What Are the risk of stopping altogether?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
You haven't mentioned why you were given Alrex eye drops as its dosage varies depending upon the eye disorder( allergy/uveitis/ conjunctivitis).

Alrex eyedrops should not be overused or misused too, as in some ocular disorders it will worsen the disease or cause secondary ocular problems too.

Ideally,Alrex drops should be tapered before stopping,but,Since your vision is getting blurred with puffiness, I would suggest to stop using the eye drops immediately and consult your eye doctor immediately to make sure your Cornea,the transparent part of the eye is ok and you are not making the condition worse by adding this eye drop.

So take care and let us know your prognosis. Get well soon :).

Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor